MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035475200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil deployed prematurely while it was inside the micro catheter.The subject coil was completely removed from the patient¿s anatomy and replaced with a similar device.The procedure was completed successfully with no clinical consequences reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added d9/h3 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned within the introducer sheath.The lot number was confirmed with the packaging returned with the device.On visual inspection, the proximal contact wire was intact.The coil delivery wire was kinked/bent.The main coil was detached.The distal tip was found to be intact.The main coil was kinked/bent.The main coil was stretched.The suture was damaged.Functional test was not required as the reported defects were confirmed during analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The damage noted to the device would be indicative of the as reported defect.The as reported/as analyzed main coil prematurely detached/separated during use and main coil kinked/bent and as analyzed main coil stretched & main coil suture damage will be assigned procedural factors as these defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.It can be presumed that the delivery wire was damaged during the procedure as force may have been applied when the friction was felt.Because this defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging/preparation of the product prior to use, a probable cause of handling damage will be assigned to the as analyzed coil delivery wire kinked/bent¿.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 5MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10897248
Report Number3008881809-2020-00360
Device Sequence Number14259901
Product Code HCG
UDI-Device Identifier04546540676511
UDI-Public04546540676511
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2022
Device Model NumberM0035475200
Device Catalogue NumberM0035475200
Device Lot Number22017454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL -10 MICRO CATHETER (STRYKER)